# SDR MASA20220329123

- Difficulty date: October 15, 2021
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: SH670318257
- Part serial: NA
- Condition: Corroded
- Location: L 1 Surround Doo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CAP ANGLE OF L 1 SURROUND STRUCTURE WAS FOUND. CORRECTIVE ACTION: MID CAP ANGLE OF L 1 SURROUND STRUCTURE WAS REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01
